|i want to ask about side effects of masturbation and how to stop it.
Mar 5, 2008
i am a boy 18 years old, masturbating for 3.5 years since 15, i cann't give it up, i mean i cann't stop this habit, i 'm feeling addicted to it, i'm feeling loss of little memory and loss of consiousness(inability to concentrate and to study well, inability to remember), i tried many times to stop it but the maximum duration to leave it is 1 week, i masturbates too much between 1 to 7 or 8 times a day with an average of 3-4 times a day. please answer me about the side effects and how to get rid of it.thank you for caring.
Response from Dr. Frascino
This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.
side effects of musterbation
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Red Eyes After French Kissing Worried I Have HIV
- Can You Use Cipro To Treat A Std?
- How Long Does It Take For Symptoms From A Std To Show Up?
- If Bodily Fluid Hits Just Your Skin Are You At Risk Of Std's?
- What Causes Vaginal Dryness In Young Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.